MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. STREAMLINE MIS SPINAL FIXATION SYSTEM; PEDICLE SCREW SPINAL SYSTEM

XTANT MEDICAL HOLDINGS, INC. STREAMLINE MIS SPINAL FIXATION SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Model Number 725-163
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned system driver showed an instrument with repeated use, as identified by surface scratches and worn laser markings.The distal tip of the driver was fractured as reported and not present.A functionality assessment was not performed due to the damaged condition of the returned driver, which was removed from distributable inventory.A dhr review for lot# 377585 was performed and there was no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 9/15/2020.The system driver was requested to be replaced because it was not in condition to function as intended.It was reported that the distal tip of the driver was broken during a scheduled removal/revision procedure.The complainant stated the instrument was being used in a manner that the instrument was not designed for, resulting in the observed instrument malfunction.There has been one other complaint of similar nature in the past 12 months.The manufacturer will continue to monitor for reports of instrument malfunctions and perform complaint investigations as appropriate.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on (b)(6) 2025.It was reported that the distal tip of a system driver was broken during a surgical procedure on (b)(6) 2025.There was no known patient complications associated with this instrument complaint, the procedure was successfully completed without any known issue.A return authorization was issued for return of the complaint instrument, which was received at the manufacturer for complaint assessment on (b)(6) 2025.

Brand Name
STREAMLINE MIS SPINAL FIXATION SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key23077883
Report Number3005031160-2025-00032
Device Sequence Number10064311
Product Code NKB
UDI-Device Identifier00191083014616
UDI-Public00191083014616
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192396
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number725-163
Device Lot Number377585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age73 YR
Patient SexMale